# SDR MASA2014091902603

- Difficulty date: September 19, 2014
- Submitted: September 20, 2014
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 19,781 hours, 13,780 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES 1, 2, 4 AT BTMS 0, BRAKE 3 AT BTMS 11.  SECURED BRAKE QUICK DISCONNECTS ON 1, 2, AND 4.
